# SDR 2004UALA01246

- Difficulty date: December 22, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 520S0020
- Condition: Leaking
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D30656126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  PRESSURE LEAKING AT SHAFT O-RING.  REPLACED SHAFT O-RING, BACK-UP O-RING, BALL SEAT, GAGE ADPATER O-RING.
